TeenHelp
Support Forums Today's Posts Chat Room

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Anxiety and Stress This forum is for seeking advice on anxiety and stress related issues.

Closed Thread
 
Thread Tools Search this Thread Rate Thread
  (#1 (permalink)) Old
ilyasviel Offline
Member
Welcome me, I'm new!
*
 
ilyasviel's Avatar
 

Posts: 38
Join Date: September 18th 2011

Taking off anti anxiety meds... w/o doctors consent - April 7th 2012, 03:19 AM

As the title shows.

I have fully discontinued all my anti anxiety drugs for two days.
Haven't felt any anxiety because I am cooped up in my room for
4 days doing projects, playing games and stuff. But after 3 days
I'll be back to school again after the long holidays. I am anticipating its
rebound, partly to humor me and to get my mind straight. hahaha

My discontinue with meds is without my parents knowing or my doctors approval. It this suicidal? I know taking off meds suddenly is dangerous.
How long does it take for me to feel the rebound of my meds? Is rebound real?

I need to get my mind straight again, undergoing medical treatment did help my anxiety but did not help me function normally. Exams are coming up and with meds my mind is blank. Now, I feel a bit more mentally active than before.

was taking: resperidone, inderal, lexotan, rivotril
diagnosed with: GAD, SAD, Bipolar, OCD

My mind is always blank as I have stated in my other thread my experience
in taking anti anxiety and anti depressants.

http://www.teenhelp.org/forums/f205-...hs-medication/
   
  (#2 (permalink)) Old
Philomath Offline
Love is > your mistakes
I can't get enough
*********
 
Philomath's Avatar
 
Name: Christina
Gender: Female
Location: Where the books are

Posts: 2,285
Blog Entries: 135
Join Date: July 25th 2009

Re: Taking off anti anxiety meds... w/o doctors consent - April 7th 2012, 05:00 AM

I've never heard of rebound and I do not know the exact answers to your questions.
But I really suggest you tell your parents and talk to your GP about this.
From what I know of medication for anxiety, it takes time for your body to get used to it and just not taking it because you do not like the effects, or whatever the case may be, is not a good idea.
I also suggest that if you are having trouble while on these meds, from what this and your other post indicate, that you let your doctor know and your parents.
Give the meds a couple more weeks try and then if things do not change or if they get worse, tell your doctor and see what she recommends.


"i don't care your intentions. I just want you to know my self-hatred never took me where I wanted to go. At the end of the day...I can pick at the pain but I can't cut it away."
   
Closed Thread

Bookmarks

Tags
anti, anxiety, consent, doctors, meds, taking, w or o

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Rate This Thread
Rate This Thread:

Posting Rules
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2021, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile

Powered by vBulletin®.
Copyright ©2000-2021, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.